# SDR CALA2014042190890

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 62,427 hours, 7,150 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 FIRE LOOP B STATUS MSG DISPLAYED ON EICAS.  MX MSG 26021, CMC GND TEST WOULD NOT RESET STATUS MSG.  IAW FIM 26-11 TASK 852, ENG 1 FIRE WARNING DETECTION CARD LOOP RESISTANCE CHECK WITHIN LIMIT, 1.512 KOHM, FOR PRECAUTION DETECTION CARD.  REPLACED IAW MM 26-10-01 & CMC GND TEST PASSED, NO MSG FOUND.
